# SDR 95ZZZX1980

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63745
- Make and model: Beech C 23
- Aircraft serial: M2361
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D4247
- Condition: Cracked
- Location: Spinner
- Part time: 626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER REMOVAL, FOUND CRACKS AT EACH BOLT HOLE.  SUBMITTER SUGGESTS CRACKS DUE TO POOR DESIGN AND POOR MANUFACTURING.  THIS REPAIR STATION HAS REPLACED NUMEROUS D4247 BULKHEADS AT LOW INSTALL TIMES.
